Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 876120, 12 pages
http://dx.doi.org/10.1155/2012/876120
Research Article

Geometric Analysis of Reachability and Observability for Impulsive Systems on Complex Field

Shouwei Zhao,1,2,3 Jitao Sun,2 and Hai Lin3,4

1College of Fundamental Studies, Shanghai University of Engineering Science, Shanghai 201620, China
2Department of Mathematics, Tongji University, Shanghai 200092, China
3Department of Electrical and Computer Engineering, National University of Singapore, Singapore 117576
4Department of Electrical Engineering, University of Notre Dame, Notre Dame, IN 46556, USA

Received 21 October 2011; Revised 8 December 2011; Accepted 8 December 2011

Academic Editor: Nazim I. Mahmudov

Copyright © 2012 Shouwei Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shouwei Zhao, Jitao Sun, and Hai Lin, “Geometric Analysis of Reachability and Observability for Impulsive Systems on Complex Field,” Journal of Applied Mathematics, vol. 2012, Article ID 876120, 12 pages, 2012. doi:10.1155/2012/876120